# SDR SIMA20210206004

- Difficulty date: February 6, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FLOOR EMERGENCY LIGHT STRIP WIRES (ON AIRCRAFT SIDE) ARE EXPOSED.-C/A-COMPLETE:REPLACED EXPOSED CONNECTOR IAW SWPM 20-21-00
